# SDR AALA980170

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, DISCOVERED EMERGENCY EXIT FLOOD LIGHT AT AFT RIGHT HAND LAVATORY POSITION INOPERATIVE.  RE-SECURED EMERGENCY EXIT FLOOD LIGHT AT AFT RIGHT HAND LAVATORY POSITION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
